# SDR AWXA200301068

- Difficulty date: September 8, 2003
- Submitted: September 22, 2003
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 19,069 hours, 7,325 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209800000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK EXFOLIATION CORROSION WAS FOUND ON UPPER SURFACE OF Y924 FLOORBEAM AT FR 66.  MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS.  REMOVED CORRODED Y924 DUMMY RAIL AT FR 66; INSTALLED NEW REPLACEMENT RAIL IAW A320 SRM 51-24-00 PG 1-6, AND SRM 51-42-11 PG 1-7.
